# SDR AMTA200700107

- Difficulty date: February 21, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DISARMING DOOR 4L, FOUND TUBE STIFF DIFFICULT TO MOVE.  CLEANTED AND LUBED GIRT BAR AS REQUIRED, NO DEFECTS NOTED.  OK FOR SERVICE.  (K)
